# SDR SWI2025F00649

- Difficulty date: May 4, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N607UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000804
- Aircraft time: 12,806 hours, 8,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - RH INBD BEAM CORRODED AS MARKED FR 87  (C-CHECK RO 05/21/2025)	REMOVED AND REPLACED RH INBD BEAM BETWEEN FR 86-89	REF: SRM 51-40-08. OEM PARTS CHANGED - NO CHANGE TO WEIGHT AND BALANCE.
